# SDR 97FDEA00746

- Difficulty date: October 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N104FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19198
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 65341449
- Condition: Corroded
- Location: Bs 863- 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0385  007, WHILE WORKING NR 0245 FOUND CORROSION ON OUTBOARD FLANGE OF THE LONGITUDINAL BEAM LOWER CHORD FROM BS 863-870, LBL 45, WL 188.
